| Catalog Number |
04.045.366TS |
| Medical Device Problem Codes |
Break (1069); Device Slipped (1584)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2026 the patient underwent a removal of a loose screw from a tna.When taking out the protruding screw, it was discovered that the second interlock was broken.This was a month to the day after the surgery.This complaint is regarding both proximal interlocks breaking within 28 days of implantation.They were 66 and 64 mm 5.0 low profile ans 5.0 interlocking screws.This report captures the second revision surgery performed on (b)(6) 2026 due two (2) loose/broken proximal interlocking screws while related complaint (b)(4) captures the first removal surgery performed on (b)(6) 2026 due to nonunion/malunion.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 concomitant, h4.Corrected: g1 manufacturer site.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot.A manufacturing record evaluation was performed for the finished device.Product code: 04.045.366ts-us.Lot number: 47941p9.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 06 feb 2025.Manufacturing site: jabil grenchen.Expiry date: 31 jan 2030.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.